MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER 10 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 56 MM O.D. SHELL; PROSTHETIC, HIP

ZIMMER BIOMET, INC. LINER 10 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 56 MM O.D. SHELL; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown head, 00620005622 , item name: shell porous with cluster holes 56 mm o.D., lot # 64869889.E1: telephone number: (b)(6).G2: foreign: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2023 - 02553.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted h3 other text : device location is unknown.
 
Event or Problem Description
It was reported that a patient has been indicated for total hip revision after dislocating three times within one year post implantation.No additional information available at this time.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 00801803201, item name: femoral head sterile product do not resterilize 2/14.Taper lot #: 65142213.00620005622, shell porous with cluster holes 56 mm o.D., 64869889.00625006530, item name: bone scr 6.5x30 self-tap lot # j7214194.00771101000, item name: femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 10 standard offset, lot #: 64999924.00625006530, item name: bone scr 6.5x30 self-tap, lot #: j7214194.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
LINER 10 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 56 MM O.D. SHELL
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17781046
Report Number0001822565-2023-02554
Device Sequence Number14924940
Product Code LPH
UDI-Device Identifier00889024124769
UDI-Public(01)00889024124769(17)260217(10)64875058
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/17/2026
Device Model NumberN/A
Device Catalogue Number00631005632
Device Lot Number64875058
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer09/29/2023
12/11/2023
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date10/11/2023
12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown